MAUDE Adverse Event Report: SINOCARE INC TRUENESS; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER

SINOCARE INC TRUENESS; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TNS 50CT
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter, test strips and control solution were returned - product evaluation in-process.Retention testing was performed using test strips from the same lot.Retention strip lot passed within specifications.Most likely underlying root cause: mlc-058: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Notes: 1.In multiple fields the form indicates that manufacturer received product, however trividia health, inc.(usa) received the products returned and will be conducting the product evaluation on the coming days.2.Sinocare (a foreign manufacturer, fei#: 3016863723) and trividia health, inc.(a u.S.Company/importer, fei#: 1000113657) have entered into a customer service agreement.Trividia health, inc.Handles customer complaints for the trueness¿ blood glucose monitoring system and trueness¿ air blood glucose monitoring system (k231476 - class 2) and records customer information, establishing a unique complaint number.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 122, 123, 107, 126 and 93 mg/dl.The customer does not know their expected blood glucose test result range.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back-to-back blood test was not performed by the customer.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 09/03/2026 and open vial date is 2 weeks ago.The meter memory was reviewed for previous test result history (time not set): result 1: 122 mg/dl date: on (b)(6) 2025 time: 9:14am fasting am result 2: 123 mg/dl date: on (b)(6) 2025 time: 4:52pm fasting am result 3: 107 mg/dl date: on (b)(6) 2025 time: 9:22am fasting am result 4: 126 mg/dl date: on (b)(6) 2025 time: 8:26am fasting am result 5: 93 mg/dl date: on (b)(6) 2025 time: 8:07am fasting am.

Brand Name
TRUENESS
Common Device Name
SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
SINOCARE INC
no.265 guyuan road
hi-tech zone
changsha, hunan CN 41 0205
CH  CN 410205
Manufacturer (Section G)
SINOCARE INC
no.265 guyuan road
hi-tech zone
changsha, hunan CN 41 0205
CH   CN 410205
Manufacturer Contact
jeremy chow
no.265 guyuan road
hi-tech zone
changsha, hunan CN 41-0205
CH   CN 410205
MDR Report Key23335113
Report Number3016863723-2025-00004
Device Sequence Number10612533
Product Code NBW
UDI-Device Identifier00021292015084
UDI-Public(01)00021292015084(17)260903(10)4R8219
Combination Product (Y/N)N
PMA/510(K) Number
K231476
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/03/2025
Device Model NumberSTRIP, TNS 50CT
Device Lot Number4R8219
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2025
Initial Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown